# SDR SWAA2022091244994

- Difficulty date: August 23, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 53,973 hours, 37,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SERVICE DOOR COVER EXIT HEADER PANEL AT FWD GALLEY AREA (1 EA) 2022-447692 / [01] REPLACED SERVICE DOOR COVER EXIT HEADER PANEL AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-801 STEP 2 C (1)(A) AND (3);[02] CORRECTED STEP 1 REPLACED SERVICE DOOR COVER EXIT HEADER PANEL AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-801 STEP 2 C (1)(A) AND (4).;[03] REPLACED SERVICE DOOR COVER EXIT HEADER PANEL AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-801 STEP 2 C (1)(A) AND (4). COMPLETED
